Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 2(428), Pages 211–212 (Mi umn9695)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of $m$-spin Klein surfaces

S. M. Natanzonab, A. M. Pratusevichc

a National Research University "Higher School of Economics" (HSE)
b Institute of Theoretical and Experimental Physics (ITEP)
c University of Liverpool, Liverpool, UK

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 15-01-0052
Leverhulme Trust RPG-057
The first author prepared this article under the Academic Fund Programme at the National Research University Higher School of Economics (HSE) in 2015–16 (grant no. 15-01-0052) and was supported by a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Programme. The research of the second author was supported in part by the Leverhulme Trust (grant RPG-057).


DOI: https://doi.org/10.4213/rm9695

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:2, 382–384

Bibliographic databases:

MSC: 30F50
Presented: С. К. Ландо
Accepted: 22.09.2015

Citation: S. M. Natanzon, A. M. Pratusevich, “Classification of $m$-spin Klein surfaces”, Uspekhi Mat. Nauk, 71:2(428) (2016), 211–212; Russian Math. Surveys, 71:2 (2016), 382–384

Citation in format AMSBIB
\Bibitem{NatPra16}
\by S.~M.~Natanzon, A.~M.~Pratusevich
\paper Classification of $m$-spin Klein surfaces
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 2(428)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn9695}
\crossref{https://doi.org/10.4213/rm9695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507479}
\zmath{https://zbmath.org/?q=an:1345.30050}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..382N}
\elib{https://elibrary.ru/item.asp?id=25865536}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 2
\pages 382--384
\crossref{https://doi.org/10.1070/RM9695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380765700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979949603}


Linking options:
  • http://mi.mathnet.ru/eng/umn9695
  • https://doi.org/10.4213/rm9695
  • http://mi.mathnet.ru/eng/umn/v71/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey Natanzon, Anna Pratoussevitch, “Moduli spaces of higher spin Klein surfaces”, Mosc. Math. J., 17:2 (2017), 327–349  mathnet  crossref  mathscinet
    2. Ya. Almalki, C. A. Nolder, “Spin structures and branch divisors on p-gonal Riemann surfaces”, Rocky Mt. J. Math., 49:6 (2019), 1769–1791  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:269
    Full text:99
    References:51
    First page:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021